# SDR AALA202407050377

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 44,703 hours, 5,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Reads Low
- Location: R5 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING R5 SLIDE CHANGE DOOR BOTTLE ASSIST FOUND LOW, MAINTENANCE REPLACED DOOR BOTTLE IWA AMM 25-21-00.
